Lipschitz behavior of convex semi-infinite optimization problems: a variational approach

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10045/75118
Información del item - Informació de l'item - Item information
Título: Lipschitz behavior of convex semi-infinite optimization problems: a variational approach
Autor/es: Cánovas Cánovas, María Josefa | Hantoute, Abderrahim | López Cerdá, Marco A. | Parra López, Juan
Centro, Departamento o Servicio: Universidad de Alicante. Departamento de Matemáticas
Palabras clave: Convex semi-infinite programming | Metric regularity | Optimal set | Lipschitz modulus
Área/s de conocimiento: Estadística e Investigación Operativa
Fecha de publicación: may-2008
Editor: Springer Science+Business Media, LLC
Cita bibliográfica: Journal of Global Optimization. 2008, 41(1): 1-13. doi:10.1007/s10898-007-9205-6
Resumen: In this paper we make use of subdifferential calculus and other variational techniques, traced out from [Ioffe, A.D.: Metric regularity and subdifferential calculus. Uspekhi Mat. Nauk 55, 3(333), 103–162; Engligh translation Math. Surveys 55, 501–558 (2000); Ioffe, A.D.: On rubustness of the regularity property of maps. Control cybernet 32, 543–554 (2003)], to derive different expressions for the Lipschitz modulus of the optimal set mapping of canonically perturbed convex semi-infinite optimization problems. In order to apply this background for obtaining the modulus of metric regularity of the associated inverse multifunction, we have to analyze the stable behavior of this inverse mapping. In our semi-infinite framework this analysis entails some specific technical difficulties. We also provide a new expression of a global variational nature for the referred regularity modulus.
Patrocinador/es: This research has been partially supported by grants MTM2005-08572-C03 (01-02) and MTM2006-27491-E, from MEC (Spain) and FEDER (E.U.), and ACOMP06/117-203, and ACOMP/2007/247–292, from Generalitat Valenciana (Spain).
URI: http://hdl.handle.net/10045/75118
ISSN: 0925-5001 (Print) | 1573-2916 (Online)
DOI: 10.1007/s10898-007-9205-6
Idioma: eng
Tipo: info:eu-repo/semantics/article
Derechos: © Springer Science+Business Media LLC 2007
Revisión científica: si
Versión del editor: https://doi.org/10.1007/s10898-007-9205-6
Aparece en las colecciones:INV - LOPT - Artículos de Revistas

Archivos en este ítem:
Archivos en este ítem:
Archivo Descripción TamañoFormato 
Thumbnail2008_Canovas_etal_JGlobOptim_final.pdfVersión final (acceso restringido)213,34 kBAdobe PDFAbrir    Solicitar una copia


Todos los documentos en RUA están protegidos por derechos de autor. Algunos derechos reservados.